# SDR AALA20171113001

- Difficulty date: November 12, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 25,190 hours, 9,945 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 11347
- Condition: Failed
- Location: Te Flap
- Part time: 3 hours, 1 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  WHILE COMING IN FOR LANDING AT 230K, FLAP HANDLE LOWERED AND NO FLAPS EXTENDED.  NO INDICATIONS ON FLAP GAUGE OR LEADING EDGE DEVICE INDICATOR.  FLAPS EXTENDED TO 15 WITH THE ALT FLAP SWITCHES AND LANDING WAS UNEVENTFUL.  REMOVED AND REPLACED NR 3 SKEW SENSOR PER AMM 27-59-01.  OPERATIONAL CHECK GOOD.
